JORDAN ISOMORPHISMS OF RADICAL FINITARY MATRIX RINGS

Описание

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1142/S0219498810004282

Ключевые слова: Finitary matrix, associated rings, Jordan isomorphism, derivation

Аннотация: We investigate Jordan isomorphisms of the ring of all finitary nil-triangular Gamma-matrices with any chain G of indices over an associative ring.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Выпуск журнала: Vol. 9, Is. 4

Номера страниц: 659-667

ISSN журнала: 02194988

Место издания: SINGAPORE

Издатель: WORLD SCIENTIFIC PUBL CO PTE LTD

Авторы

  • Kuzucuoglu F. (Department of Mathematics,University of Hacettepe)
  • Levchuk V.M. (Institute of Mathematics,Siberian Federal University)

Вхождение в базы данных